Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 627035, 18 pages
http://dx.doi.org/10.1155/2010/627035
Research Article

Robust Control of Continuous Bioprocesses

Department of Mathematics, Bohai University, Jinzhou 121000, China

Received 25 March 2010; Revised 17 May 2010; Accepted 5 July 2010

Academic Editor: John Burns

Copyright © 2010 Gongxian Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gongxian Xu, “Robust Control of Continuous Bioprocesses,” Mathematical Problems in Engineering, vol. 2010, Article ID 627035, 18 pages, 2010. doi:10.1155/2010/627035